Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
knee gave out and foot turned sideways during jumping jacks
justmejust posted:
My 13 year old daughter was doing jumping jacks in gym class and her right knee gave out and the foot turned sideways. Lately she's favoring the leg and limping a little with pain. She continues to walk and continues gym class. A few weeks earlier her knee and then her hip were hurting.

Dr. says to walk on it and to sit with feet flat on the floor. After 4 days of ibuprofin, Dr. is now having us reduce the amount gradually but it is still painful in her hip or sometimes again in the knee where the pain began.

Nothing showed on x-ray and blood test. Doc says 3 of 4 movements of her thigh cause pain.

Could it be something as simple as muscle or ligament strain? She can not recall any particular injury when the pain started weeks ago before the knee gave out.
Rich Weil, MEd, CDE responded:
Check out the Sports Medicine Community at
justmejust replied to Rich Weil, MEd, CDE's response:
Thank you!
Rich Weil, MEd, CDE replied to justmejust's response:
You're welcome

Helpful Tips

Interval TrainingExpert
Hello Everyone, I mentioned in my Losing Belly Fat post that aerobic exercise will help, and if you want to increase your fitness quickly ... More
Was this Helpful?
75 of 91 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.